2項モデルの予測による金融リスク最小化 : 理論と応用  [in Japanese] Binary Prediction for Minimization of Financial Risk : Theory and Applications  [in Japanese]

Access this Article

Search this Article

Abstract

要旨あり金融リスクの統計解析原著論文

Journal

  • 統計数理 = Proceedings of the Institute of Statistical Mathematics

    統計数理 = Proceedings of the Institute of Statistical Mathematics 59(1), 25-40, 2011-06

    統計数理研究所

Codes

  • NII Article ID (NAID)
    120006020398
  • NII NACSIS-CAT ID (NCID)
    AN10043856
  • Text Lang
    JPN
  • Article Type
    journal article
  • ISSN
    0912-6112
  • Data Source
    IR 
Page Top